It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board

  • Yeast Infection from pill?

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 07-14-2005, 06:08 AM   #1
    ScaredAt
    Inactive
    (female)
     
    Join Date: Jun 2005
    Location: I live in Windham, Ohio
    Posts: 43
    ScaredAt HB User
    Unhappy Yeast Infection from pill?

    I just went to the GYNO about 8 days ago today, and developed mild side effects. Well 2 days ago I developed a yeast infection to go along with throwing up everytime I take one. I was just wondering if anyone else has had this happen? I've heard that contraceptive pills and give you yeast infections because it messes up the PH balance in your vagina or w/e. But I've never had one before and I don't want to go back to the doctor for another check up just because of this stupid thing. Is it safe to continue taking the pill even if I'm getting these side effects? And I'm on Monistat 3 ( I started last night ) but it says you're not supposed to use medication if you've never had one, but I know this is waht I have, because I jsut went to the doctor and I got cultures done for everything, and I didn't have anything. I'm just scared. I need on the pill, but I defintely don't need this bother at the same time.

    Has this happened to any of you?

     
    Sponsors Lightbulb
       
    Old 07-14-2005, 06:33 AM   #2
    ScaredAt
    Inactive
    (female)
     
    Join Date: Jun 2005
    Location: I live in Windham, Ohio
    Posts: 43
    ScaredAt HB User
    Re: Yeast Infection from pill?

    Please Please Please answer me. I need to know if I shoudl continue taking this pill while I'm on medication for the yeast and I need to know if it sounds like I should go to something else. I'm only 16 and aint ever had any problems with anything down there. And I've had sex for about a year now. I hate this.

     
    Old 07-14-2005, 07:11 AM   #3
    Ankyra80
    Senior Member
    (female)
     
    Ankyra80's Avatar
     
    Join Date: Jun 2005
    Location: Lawrence,MA
    Posts: 148
    Ankyra80 HB User
    Re: Yeast Infection from pill?

    I dont think the pill will affect monistat. I dont believe monistat will affect the pill. If i understand correctly, medication is used to treat something, and the pill is not treating anything, its just hormones. As for the nausea, try taking your pill at night before bed so you wont feel the symptoms.
    Give the pill some time (1-3 months) for your body to become used to it. If in fact it is the pill throwing off your immune system (i doubt it) or if it continues after 3 months, i suggest you talk to your gyno about switching brands of pills.
    Meanwhile, be careful. It might be an STD.

    Last edited by Ankyra80; 07-14-2005 at 07:24 AM.

     
    Old 07-14-2005, 07:44 AM   #4
    ScaredAt
    Inactive
    (female)
     
    Join Date: Jun 2005
    Location: I live in Windham, Ohio
    Posts: 43
    ScaredAt HB User
    Re: Yeast Infection from pill?

    No, it's not an STD, because I just went to the GYNO and I was clean. I got a check up and some cultures done. And I haven't had sex since then. And that was 8 days ago. But thank you. I'm glad someone doesn't think it will effect the pill. I just don't want to keep taking it if it's going to give me them back. U know? Why take meds if it's gonna come back just as quick as it's gone... :-(

     
    Old 07-14-2005, 10:06 AM   #5
    Ankyra80
    Senior Member
    (female)
     
    Ankyra80's Avatar
     
    Join Date: Jun 2005
    Location: Lawrence,MA
    Posts: 148
    Ankyra80 HB User
    Re: Yeast Infection from pill?

    he there,
    Not to worry, there are many causes of yeats infections not just birth control.. It could be the clothes u wear, the soap u use, etc. Its very common among women. Some yeast infections do reoccur, but not always. But if it does reoccur, i would ask the gyno what could be causing this.
    Which ortho are u on? Ortho Cyclen, Ortho-tri Cyclen, Ortho tricyclen lo?

     
    Old 07-14-2005, 11:05 AM   #6
    curlsintown
    Newbie
    (female)
     
    curlsintown's Avatar
     
    Join Date: Jul 2005
    Posts: 6
    curlsintown HB User
    Re: Yeast Infection from pill?

    Hi there,

    Don't worry, yeast is very common (as previously noted) among women. There are things you can do to prevent them however. Here is what I have learned....

    1. Eat yogurt. The active bacterial cultures in them work wonders on regulating yeast levels in your vagina.

    2. Wear cotton panties at all times. (Try to save the sexier ones for the right times - if you know what I mean) ;-) ;-)

    3. Try to avoid baths.

    4. If you use soap, use a fragrance free one. I like Doves unscented brand personally.

    5. Use unscented laundry detergent. Speaking of using unscented products, I think this is especially great because then your perfume or lotion is really what people smell - not a mixed up salad of scents.

    6. ALWALYS clean up after sex - thoroughly.

    7. Dry off well after swimming. A wet bathing suit is like an invitation for a yeast infection.

    8. And lastly, I like to keep my pubic area nice and neat and trim. I don't know if yeast bacteria can live in your hair, but this is a nice measure just in case, and it pays off in that you feel and look clean..and I'm sure the boyfriend would appreciate it as well..

    Good Luck, and don't worry!! Welcome to the wonderful world of being a woman.. :-)

    Keep smiling!

     
    Old 07-15-2005, 02:23 AM   #7
    Hideout
    Inactive
     
    Join Date: Nov 2003
    Posts: 126
    Hideout HB User
    Re: Yeast Infection from pill?

    If you are on a triphasic pill, there is a tendency to get yeast infections. Ask your doctor for a safe monophasic pill

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Chronic Yeast Infection Sufferers meliny Women's Health 4 09-23-2007 07:13 AM
    Stubborn yeast infection Doglover5 Women's Health 3 06-05-2007 08:10 PM
    Yeast infection in digestive tract. Pamm8577 Women's Health 6 06-01-2007 05:17 PM
    Yeast Infection & RepHresh babydawl55 Women's Health 102 05-31-2007 08:49 PM
    Recurring yeast infections, still, and bleeding? princessloki Women's Health 1 01-24-2007 10:45 AM
    Help on a yeast infection... Tamia008 Women's Health 2 02-06-2006 12:56 AM
    Lots of questions about 2nd yeast infection in a month! worried_mommy Women's Health 13 05-23-2005 01:31 PM
    Self-Diagnosed Yeast Infection DKS1109 Women's Health 5 03-28-2005 07:35 PM
    yeast infection? iLoVeMySaiLoR Women's Health 7 03-28-2004 03:31 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 12:49 PM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!